1. Smaller dosages for sure. You felt horrible on the larger dosage because your body didn't need that much. That quickly anyhow.

  2. It was probably either the vitamin K2 (it it was the MK7 type) or inadequate magnesium or both. Vitamin D3 requires lots of magnesium and as most people are either magnesium deficient or borderline deficient increasing one’s vitamin D3 dose will lower their magnesium possibly causing symptoms. You wrote you are taking magnesium but not how much. 10,000 IU is not that much. In most it takes that much to reach physiological levels. Levels that start significantly improving sleep, immune system function and metabolism. Levels of 50 ng/ml. Also why did you decide on a level of 80 (is that ng/ml?)? Personally I found optimal at 100-140 ng/ml and better yet a ionized calcium and parathyroid hormone levels in the low normal range. On my website

  3. I’m taking 400mg magnesium citrate, was taking 600mg per day. My primary care doctor told me 10k per day is waaay too much to take every day. Told me to only take it once a week.

  4. Take the 10K pills every other day, or every third day. Take with a large meal, and slowly work up the dose. Or just go to the store and buy 6 dollars of 2,000 capsules.

Leave a Reply

Your email address will not be published. Required fields are marked *

News Reporter